# SDR DXTA2009022003520

- Difficulty date: February 20, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,152 hours, 2,577 cycles
- Engine: Pwc PW306A
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: 622CC01AY2
- Condition: Inoperative
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANGED CONTACTOR 60P.  PERFORMED SEVERAL NORMAL ENG STARTS AND SEVERAL ABORTED STARTS WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE SQUAWK.  REF TO GDAS BAF WO NJ2962.1.9 DATED 3/2/09 FOR DETAILS.
